# SDR DALA2019081204733

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ON BS 890, STRINGER 25L IS OUT OF LIMITS AT AFT CARGO COMPARTMENT,  MINIMUM REMAINING THICKNNES IS 0.032" AND OUT OF LIMITS IAW SRM 53-00-00-1A, ALLOWABLE DAMAGE 1,  PAR 4, FIG 103.  DUE TO FRAME OUT LIMITS, THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R-3, FIG 201.
